# SDR DU4R202409030043

- Difficulty date: September 3, 2024
- Submitted: September 3, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 01229
- Aircraft time: 56,070 hours, 34,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA, FOUND L/H AFT PASSENGER DOOR AFT LOWER CENTER SILL HAS CORROSION.  S/O 193151 NR 28776
